# SDR BJNA040202

- Difficulty date: February 24, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR TRACK LIGHTING INOPERATIVE.  INSPECTED THE EMERGENCY LIGHT POWER SUPPLY FOUND WIRE PULLED FROM THE CONNECTOR, REPLACED THE POWER SUPPLY, OPS CHECK OK.  (M)
